RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 70, Number 2, Pages 192–201 (Mi tmf4611)  

This article is cited in 2 scientific papers (total in 2 papers)

Anderson localization in the nondiscrete maryland model

V. A. Geiler, V. A. Margulis


Abstract: The Schrödinger operator $H=H_0+V$, is considered where $V$ is an almost periodic potential of point interactions and the Hamiltonian $H_0$ is subject to certain conditions satisfied, in particular, by two- and three-dimensional operators of the form $H_0=-\Delta$ and $H_0=(i\nabla-\mathbf{A})^2$ $\mathbf{A}$ being a vector-potential of a uniform magnetic field. It is proved that under certain conditions of incommensurability for $V$, non-degenerate localised states of the operator $H$ are dense in forbidden bands of $H_0$; the expressions for corresponding eigen-functions are found.

Full text: PDF file (1158 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 70:2, 133–140

Bibliographic databases:

Received: 16.10.1985

Citation: V. A. Geiler, V. A. Margulis, “Anderson localization in the nondiscrete maryland model”, TMF, 70:2 (1987), 192–201; Theoret. and Math. Phys., 70:2 (1987), 133–140

Citation in format AMSBIB
\Bibitem{GeiMar87}
\by V.~A.~Geiler, V.~A.~Margulis
\paper Anderson localization in the nondiscrete maryland model
\jour TMF
\yr 1987
\vol 70
\issue 2
\pages 192--201
\mathnet{http://mi.mathnet.ru/tmf4611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=894466}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 70
\issue 2
\pages 133--140
\crossref{https://doi.org/10.1007/BF01039202}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987K225600004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4611
  • http://mi.mathnet.ru/eng/tmf/v70/i2/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Geiler, V. V. Demidov, “Spectrum of three-dimensional landau operator perturbed by a periodic point potential”, Theoret. and Math. Phys., 103:2 (1995), 561–569  mathnet  crossref  mathscinet  zmath  isi
    2. Albeverio, S, “The band structure of the general periodic Schrodinger operator with point interactions”, Communications in Mathematical Physics, 210:1 (2000), 29  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:242
    Full text:92
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020